# SDR A6WA200740046

- Difficulty date: January 24, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK FUEL TANK ACCESS DOOR CUT OUT HOLE NR 2 (610AB) HAS MINOR PITTING AT IB END IN AN AREA APPROX 1.5 INCH LONG BY .005 INCH DEEP IN NON-CRITICAL AREA.  (M)  MAINTENANCE REPAIRED WING PLANK HOLE NR 2 (610 AB) IAW REO 601R-57-21-030 REV F AND EO E06/021/457, REV A.  (K)
